# SDR SWAA2020022641691

- Difficulty date: January 27, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 141A5213
- Condition: Corroded
- Location: Bs 260-270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE SUPPORT BRACKET BETWEEN FLOOR BEAM BETWEEN BS. 260 TO BS. 270 HAD SEVERAL AREAS OF CORROSION ON UPPER SURFACE, BETWEEN RBL 3 TO LBL 3. / R&R SUPPORT BRACKET IAW EA.
